# SDR SWIA200819279

- Difficulty date: February 27, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 10,151 hours, 8,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5979 - EXIT SIGN BY MAIN CABIN DOOR IS BROKEN.  INSTALLED NEW EXIT SIGN LIGHT ASSEMBLY BY MAIN CABIN DOOR IAW MM 32-51-00.  LIGHTS OPS CHECK GOOD.
